# SDR FDEA201308272041

- Difficulty date: August 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 112N203819
- Condition: Chafed
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT L/E FRONT SPAR VERTICAL STIFFENER, FOUND CHAFED.  REMOVED AND REPLACED IAW DWG 112N2038 SHT 1, REV -, AND DWG 112N2002 SHT 6, REV D.
